# SDR AT0100048

- Difficulty date: December 29, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING TRAILING EDGE INBOARD PANEL DENTED BEYOND LIMITS.  CUT OUT DENTED AREA, POTTED IN HONEYCOMB, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW B737 SRM 51-40-6.
